# SDR WX0A2025073032520

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 38,366 hours, 23,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR L2 ARMED LEVER OUT OF RIG. FA'S REPORT LOW CONFIDENCE IN SLIDE DEPLOYMENT DURING EVAC.  PERFORMED INSTALLATION INSPECTION OF THE R2 DOOR IAW AMM 25-62-44-400-803-A AND DVI OF DOOR STOP ASSEMBLY IAW AMM 52-13-00-200-001-A. NO ABNORMALITIES FOUND. AC OKAY FOR FLIGHT.
